Alert archive / Hawaii / High Wind Warnings in 2013

High Wind Warning 14, NWS Honolulu, HI

November 12, 2013Hawaii County, Hawaii

NWS Honolulu, HI issued this high wind warning at Nov 12, 2013, 7:22 AM HST for Hawaii County, Hawaii. It was in force for 44 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 12, 2013, 7:22 AM HST (17:22 UTC)
Expired
Nov 14, 2013, 3:21 AM HST
In force
44 hr
Issued by
NWS Honolulu, HI

County Hawaii County, HI

The radar

The South Shore radar (PHWA), 57 km from the middle of the area, began a volume at 17:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Hilo, (PITO), launched 12:00Z, 5.4 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Hilo, at 12:00Z on 2013-11-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Hilo, at 12:00Z on 2013-11-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1159 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

180 
WWHW70 PHFO 121723
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
722 AM HST TUE NOV 12 2013

...HIGH WIND WARNING FOR MAUNA KEA AND MAUNA LOA SUMMITS...

.AN UPPER LEVEL TROUGH NEAR THE ISLANDS WILL BRING STRONG WINDS TO
THE SUMMITS.

HIZ028-130630-
/O.NEW.PHFO.HW.W.0014.131112T1722Z-131113T1600Z/
BIG ISLAND SUMMITS-
INCLUDING THE CITY OF...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET
722 AM HST TUE NOV 12 2013

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM HST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 AM HST WEDNESDAY. 

* WINDS...SOUTHWEST TO WEST 40 TO 60 MPH WITH GUSTS NEAR 70 MPH...
  WITH STRONGEST WINDS OVER THE SUMMITS.

* TIMING...THROUGH TONIGHT.

* IMPACTS...WINDS THIS STRONG CAN RESULT IN PROPERTY DAMAGE...AND
  MAKING DRIVING DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT SUSTAINED WINDS AT THE SUMMITS ARE
EXPECTED TO BE AT LEAST 55 MPH...WITH GUSTS OVER 65 MPH. TAKE
NECESSARY PRECAUTIONS TO PROTECT PROPERTY. TRAVEL TO THE SUMMIT
AREAS SHOULD BE DELAYED UNTIL WINDS SUBSIDE.

&&

$$

BIRCHARD
5 follow-up statements
124 
WWHW70 PHFO 130204
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
404 PM HST TUE NOV 12 2013

...HIGH WIND WARNING FOR MAUNA KEA AND MAUNA LOA SUMMITS...

.AN UPPER LEVEL TROUGH NEAR THE ISLANDS WILL BRING STRONG WINDS
TO THE SUMMITS.

HIZ028-131515-
/O.CON.PHFO.HW.W.0014.000000T0000Z-131113T1600Z/
BIG ISLAND SUMMITS-
INCLUDING THE CITY OF...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET
404 PM HST TUE NOV 12 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. 

* WINDS...SOUTHWEST TO WEST 40 TO 60 MPH WITH LOCALIZED GUSTS NEAR
  70 MPH. STRONGEST WINDS ARE EXPECTED AT THE SUMMITS.

* TIMING...THROUGH TONIGHT.

* IMPACTS...WINDS THIS STRONG CAN RESULT IN PROPERTY DAMAGE...
  AND MAKING DRIVING DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT SUSTAINED WINDS AT THE SUMMITS ARE
EXPECTED TO BE AT LEAST 55 MPH...WITH GUSTS OVER 65 MPH. TAKE
NECESSARY PRECAUTIONS TO PROTECT PROPERTY. TRAVEL TO THE SUMMIT
AREAS SHOULD BE DELAYED UNTIL WINDS SUBSIDE.

&&

$$

BIRCHARD
380 
WWHW70 PHFO 130805
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
1005 PM HST TUE NOV 12 2013

...HIGH WIND WARNING FOR MAUNA KEA AND MAUNA LOA SUMMITS...

.AN UPPER-LEVEL TROUGH NEAR THE ISLANDS WILL KEEP WINDS STRONG
OVER THE SUMMITS.

HIZ028-132115-
/O.EXT.PHFO.HW.W.0014.000000T0000Z-131114T1600Z/
BIG ISLAND SUMMITS-
INCLUDING THE CITY OF...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET
1005 PM HST TUE NOV 12 2013

...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 AM HST THURSDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 6 AM HST THURSDAY. 

* WINDS...SOUTHWEST 40 TO 65 MPH WITH LOCALIZED GUSTS OVER 75 MPH.
  THE STRONGEST WINDS WILL OCCUR OVER RIDGES AND EXPOSED
  STRUCTURES AT THE HIGHEST ELEVATIONS.

* TIMING...THROUGH WEDNESDAY NIGHT.

* IMPACTS...WINDS THIS STRONG CAN DAMAGE PROPERTY AND MAKE DRIVING
  DIFFICULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT SUSTAINED WINDS AT THE SUMMITS ARE
EXPECTED TO BE AT LEAST 55 MPH...WITH GUSTS OVER 65 MPH. TAKE
NECESSARY PRECAUTIONS TO PROTECT PROPERTY. DELAY OR AVOID TRAVEL
TO THE SUMMITS UNTIL AFTER THE WINDS SUBSIDE.

&&

$$
027 
WWHW70 PHFO 131340
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
340 AM HST WED NOV 13 2013

...HIGH WIND WARNING FOR MAUNA KEA AND MAUNA LOA SUMMITS...

.AN UPPER-LEVEL TROUGH NEAR THE ISLANDS WILL KEEP WINDS STRONG
OVER THE SUMMITS. ALTHOUGH WIND SPEEDS MAY FALL BELOW THE WARNING
CRITERION AT TIMES THROUGH THE MORNING...THEY WILL INCREASE TO
DANGEROUS LEVELS AGAIN AS THE TROUGH SHIFTS NORTHWEST IN THE
AFTERNOON.

HIZ028-140245-
/O.CON.PHFO.HW.W.0014.000000T0000Z-131114T1600Z/
BIG ISLAND SUMMITS-
INCLUDING THE CITY OF...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET
340 AM HST WED NOV 13 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM HST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM HST THURSDAY. 

* WINDS...SOUTHWEST 40 TO 65 MPH WITH LOCALIZED GUSTS OVER 75 MPH.
  THE STRONGEST WINDS WILL OCCUR OVER RIDGES AND EXPOSED
  STRUCTURES AT THE HIGHEST ELEVATIONS.

* TIMING...THROUGH TONIGHT.

* IMPACTS...WINDS THIS STRONG CAN DAMAGE PROPERTY AND MAKE 
  DRIVING DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT SUSTAINED WINDS AT THE SUMMITS ARE
EXPECTED TO BE AT LEAST 55 MPH...WITH GUSTS OVER 65 MPH. TAKE
NECESSARY PRECAUTIONS TO PROTECT PROPERTY. DELAY OR AVOID TRAVEL
TO THE SUMMITS UNTIL AFTER THE WINDS SUBSIDE.

&&

$$
991 
WWHW70 PHFO 140150
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
350 PM HST WED NOV 13 2013

...HIGH WIND WARNING FOR MAUNA KEA AND MAUNA LOA SUMMITS...

.AN UPPER-LEVEL TROUGH NEAR THE ISLANDS WILL KEEP WINDS STRONG
OVER THE SUMMITS.

HIZ028-141500-
/O.CON.PHFO.HW.W.0014.000000T0000Z-131114T1600Z/
BIG ISLAND SUMMITS-
INCLUDING THE CITY OF...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET
350 PM HST WED NOV 13 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM HST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM HST THURSDAY. 

* WINDS...SOUTHWEST 40 TO 65 MPH WITH LOCALIZED GUSTS OVER 75 MPH.

* TIMING...THROUGH TONIGHT.

* IMPACTS...WINDS THIS STRONG CAN DAMAGE PROPERTY AND MAKE 
  DRIVING DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT SUSTAINED WINDS AT THE SUMMITS ARE
EXPECTED TO BE AT LEAST 55 MPH...WITH GUSTS OVER 65 MPH. TAKE
NECESSARY PRECAUTIONS TO PROTECT PROPERTY. DELAY OR AVOID TRAVEL
TO THE SUMMITS UNTIL AFTER THE WINDS SUBSIDE.

&&

$$
255 
WWHW70 PHFO 141321
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
321 AM HST THU NOV 14 2013

...WIND WARNING CANCELLED AND WIND ADVISORY NOW IN EFFECT...

.A JET STREAM NEAR THE BIG ISLAND WILL KEEP STRONG SOUTHWEST WINDS
BLOWING OVER THE SUMMITS TODAY.

HIZ028-150230-
/O.CAN.PHFO.HW.W.0014.000000T0000Z-131114T1600Z/
/O.NEW.PHFO.WI.Y.0059.131114T1321Z-131115T0400Z/
BIG ISLAND SUMMITS-
INCLUDING THE CITY OF...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET
321 AM HST THU NOV 14 2013

...WIND ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST THIS EVENING. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 


* WINDS...SOUTH 30 TO 45 MPH WITH LOCALIZED GUSTS TO 60 MPH FOR
  ELEVATIONS ABOVE 12000 FEET.

* TIMING...THROUGH TONIGHT.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

USE EXTRA CAUTION WHEN DRIVING OR HIKING TO THE SUMMITS. BE
CAREFUL WHEN OPENING AND CLOSING DOORS.

&&

$$
DONALDSON

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this high wind warning went out at Nov 12, 4:00 AM HST, 3 hours 22 minutes earlier.

Area forecast discussion, Nov 12, 4:00 AM HST, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
400 AM HST TUE NOV 12 2013

.SYNOPSIS...
A COOL NORTHEASTERLY FLOW WILL FOCUS LOW CLOUDS AND SHOWERS MAINLY
OVER NORTH AND NORTHEAST FACING SLOPES OF THE SMALLER HAWAIIAN
ISLANDS TODAY. WET AND SLIGHTLY UNSTABLE CONDITIONS ARE EXPECTED TO
LINGER OVER PARTS OF THE BIG ISLAND. OUR WINDS ARE FORECAST TO
WEAKEN ON WEDNESDAY...WITH LOW CLOUDS AND SHOWERS SPREADING SLOWLY
WESTWARD FROM THE BIG ISLAND TO THE WESTERN END OF THE ISLAND CHAIN
DURING THE SECOND HALF OF THE WORK WEEK. A LARGE NORTH SWELL
ARRIVING LATER TONIGHT IS EXPECTED TO PRODUCE SIGNIFICANT SURF ALONG
MOST NORTH AND EAST FACING SHORES OF THE ISLAND CHAIN THROUGH
MID-WEEK.

&&

.DISCUSSION...
A STRONG 1047 MB SURFACE HIGH LOCATED FAR NORTHWEST OF THE MAIN
HAWAIIAN ISLANDS IS MOVING SLOWLY TOWARD THE SOUTH. HOWEVER...THE
LOCAL PRESSURE GRADIENT SOUTH OF THIS HIGH IS BEING PARTIALLY
DISRUPTED BY A STORM LOW LOCATED ABOUT 850 MILES NORTH NORTHEAST OF
HONOLULU. AS A RESULT...THE GUSTY NORTHEASTERLY WINDS WE HAVE BEEN
EXPERIENCING DURING THE PAST COUPLE OF DAYS HAVE DIMINISHED
OVERNIGHT. THE LEADING EDGE OF A FRONTAL BAND IS LOCATED ABOUT 120
MILES NORTH NORTHWEST OF LIHUE. THIS 60 MILE WIDE BAND IS MOVING
TOWARD THE SOUTH SOUTHEAST AT LESS THAN 20 MPH. ELSEWHERE...THE
REMNANT CLOUD AND SHOWER BAND ASSOCIATED WITH A FORMER SHEAR LINE
ARE LOCATED SOUTHEAST OF THE BIG ISLAND.

ALOFT...WATER VAPOR IMAGERY SHOWS THE AXIS OF A BROAD UPPER LEVEL
TROUGH EXTENDING FROM NEAR 35N 155W THROUGH A POINT ABOUT 340 MILES
WEST NORTHWEST OF LIHUE. THIS TROUGH ALOFT IS PROPAGATING SLOWLY
EASTWARD. THERE IS ALSO A MID-LEVEL TROUGH OVER THE MAIN HAWAIIAN
ISLAND CHAIN. WATER VAPOR IMAGERY INDICATES THERE IS SIGNIFICANT
SUBSIDENCE ALOFT OVER ALL OF THE SMALLER HAWAIIAN ISLANDS...WHICH IS
CONTRIBUTING TO THE STABLE ATMOSPHERIC CONDITIONS WEST OF THE BIG
ISLAND. THE MID- AND UPPER LEVEL TROUGHING HAVE ALLOWED A SMALL LINE
OF CLOUDS...HEAVY SHOWERS AND EVEN A THUNDERSTORM TO DEVELOP NEAR
KAILUA-KONA ALONG THE LEEWARD BIG ISLAND COAST DURING THE PAST HOUR.

NOTE THAT THE MID-LEVEL TROUGH HAS BEEN PRODUCING STRONG
SOUTHWESTERLY WINDS ON THE HIGHEST SUMMITS OF THE BIG ISLAND.
HOWEVER...THE WINDS ON THE SUMMITS DROPPED BELOW THE WIND ADVISORY
CRITERIA EARLIER THIS MORNING...SO THE WIND ADVISORY HAS BEEN
CANCELLED.

DIMINISHING AMOUNTS OF MOISTURE FROM THE FORMER SHEAR LINE WILL
LIKELY REMAIN IN THE VICINITY OF THE BIG ISLAND THROUGH TODAY.
THEREFORE...EXPECT CONTINUED SHOWERS ALONG WINDWARD FACING SLOPES OF
THE BIG ISLAND TODAY. THE MID- AND UPPER LEVEL TROUGHING WILL
MAINTAIN SLIGHT INSTABILITY OVER THE BIG ISLAND...SO LEEWARD SLOPES
WILL CONTINUE TO SEE AFTERNOON AND EVENING CLOUDS AND SHOWERS.

THE COOL AND DRY NORTHEASTERLY FLOW WILL CONTINUE TO DOMINATE THE
WEATHER OVER THE SMALLER ISLANDS...WHERE PRECIPITABLE WATER /PW/
VALUES ARE NEAR ONE INCH...AND SURFACE DEW POINTS RANGE FROM THE MID
50/S TO NEAR 60. THE APPROACHING FRONTAL BAND WILL LIKELY INCREASE
LOW CLOUDS AND SHOWERS ONCE IT ARRIVES. THEREFORE...SOME CLOUDS AND
LIGHT SHOWERS WILL LIKELY CONTINUE ALONG NORTH AND NORTHEAST FACING
SLOPES OF THE SMALLER ISLANDS INTO MID-WEEK. GENERALLY CLEAR
CONDITIONS ARE EXPECTED OVER MOST LEEWARD SECTIONS OF THE SMALLER
ISLANDS. NOTE THAT THE REMNANTS OF THE FRONT MAY ALSO CAUSE A BRIEF
INCREASE IN THE WINDS IN THE VICINITY OF KAUAI AND OAHU FROM LATER
THIS MORNING INTO THIS AFTERNOON.

THE WINDS ALONG THE EASTERN PERIPHERY OF THE MID-LEVEL TROUGH...
WHICH IS EXPECTED TO SLOWLY RETROGRADE...WILL LIKELY INCREASE AGAIN
OVER THE BIG ISLAND SUMMITS. IF SO...EXPECT A SIGNIFICANT INCREASE
IN WIND SPEEDS ON THE BIG ISLAND SUMMITS BY WEDNESDAY...SO THE
CURRENT FORECAST SHOWS WINDS NEAR THE WIND ADVISORY CRITERIA THAT
DAY. NOTE...THE SUMMIT WINDS MAY REACH THE HIGH WIND WARNING
THRESHOLD...SO MONITOR FUTURE FORECASTS FOR UPDATES ON THE MOUNTAIN
TOP WIND SPEEDS.

ANOTHER ROUND OF WET WEATHER IS POSSIBLE OVER PARTS OF THE ALOHA
STATE FROM LATE WEDNESDAY THROUGH THE END OF THE WORK WEEK AS THE
MID-LEVEL TROUGH REMAINS NEAR THE ISLANDS. THE REMNANT MOISTURE
ASSOCIATED WITH THE FORMER SHEAR LINE...WHICH IS NOW NEAR THE
SOUTHEASTERN BIG ISLAND...IS EXPECTED TO START SLOWLY SHIFTING BACK
OVER THE ISLANDS. BASED ON THE LATEST GUIDANCE...IT APPEARS THE
HIGHEST CHANCES FOR RAINFALL WILL BE ON THE BIG ISLAND AND MAUI FROM
WEDNESDAY NIGHT INTO THURSDAY. THIS RAINFALL MAY THEN SHIFT TO THE
CENTRAL ISLANDS...INCLUDING OAHU...BY THURSDAY NIGHT AND FRIDAY.
CURRENTLY...THE STRONGEST DYNAMICS WILL BE LOCATED TO THE NORTHEAST
OF THE ISLANDS...SO WE DO NOT HAVE ENOUGH CONFIDENCE TO MENTION
HEAVY SHOWERS IN THE FORECAST AT THIS TIME.

&&

.AVIATION...
LARGE...STRONG SURFACE HIGH REMAINS CENTERED ABOUT 1500 MILES NNW OF
THE STATE. A SURFACE LOW CURRENTLY 825 NM N OF HONOLULU WILL MEANDER
IN THAT AREA TODAY. RESULTANT NORTHERLY WINDS ARE SENDING SPORADIC
BATCHES OF LOW CLOUDS DOWN INTO THE STATE WHICH WILL AFFECT MAINLY
KAUAI AND OAHU WITH SOME MVFR CEILINGS ALONG THE NORTH COASTS AND
SLOPES. SOME OF THESE CLOUDS ARE ALIGNED WITHIN A WEAK FRONTAL
BOUNDARY ASSOCIATED WITH THE LOW. THIS WEAK FRONTAL CLOUD BAND IS
CURRENTLY 125 NM NORTH OF KAUAI AND MOVING SOUTH NEAR 20 MILES AN
HOUR.

THE BIG ISLAND SHOULD SEE A MIXTURE OF HIGH AND LOW CLOUDS DUE TO A
JETSTREAM FLOWING OVERHEAD FROM SOUTHWEST TO NORTHEAST THROUGH
TODAY. THE JET ALOFT WILL PRODUCE CREATE MORE INSTABILITY OVER THAT
ISLAND THROUGH TODAY.

&&

.MARINE...
THE SMALL CRAFT ADVISORY /SCA/ HAS BEEN CANCELLED SINCE WINDS AND
SEAS HAVE DROPPED BELOW THE SCA CRITERIA OVER ALL HAWAIIAN WATERS. A
SCA WILL LIKELY BE ISSUED LATER TODAY FOR ALL HAWAIIAN WATERS DUE
TO A LARGE NORTH SWELL THAT WILL BE BUILDING ACROSS THE AREA LATER
THIS EVENING.

A STORM LOW LOCATED NORTH OF THE ISLANDS HAS BEEN MOVING SLOWLY
SOUTHWARD SINCE YESTERDAY. AS A RESULT...THE CAPTURED FETCH ALONG
THE WESTERN CIRCULATION AROUND THIS STORM LOW WILL SEND A VERY LARGE
NORTH SWELL TOWARD THE ISLANDS. BASED ON THE LATEST OUTPUT FROM THE
WAVE WATCH III MODEL...THIS SWELL MAY GENERATE SURF NEAR THE HIGH
SURF WARNING CRITERIA ALONG NORTH AND EAST FACING BEACHES OF MOST
ISLANDS FROM LATE TONIGHT THROUGH WEDNESDAY. THIS SWELL WILL ALSO
LIKELY CAUSE HARBOR SURGES...ALONG WITH THE POSSIBILITY OF LARGE
BREAKING WAVES IN CHANNEL ENTRANCES...OF NORTH FACING HARBORS SUCH
AS KAHULUI AND HILO. THIS NORTH SWELL WILL SLOWLY DROP FROM THURSDAY
INTO THIS WEEKEND.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION/MARINE...HOUSTON
AVIATION...FUJII

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 3:05 PM HSTWind AdvisoryHFOHawaii13 hr
Nov 12, 7:43 AM HSTHigh Surf WarningHFOHawaii, Honolulu, Kauai, Kalawao56 hr
Nov 12, 8:24 AM HSTFlash Flood WatchHFOHawaii, Honolulu, Kauai, Kalawao3 days
Nov 12, 8:32 AM HSTSmall Craft AdvisoryHFO55 hr
Nov 12, 8:39 AM HSTWinter Storm WatchHFOHawaii23 hr

Nearby

High Wind Warnings in Hawaii, 2013Every high wind warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.